Translator Disclaimer
2005/2006 A summability factor theorem for generalized absolute summability.
B. E. Rhoades, Ekrem Savaş
Author Affiliations +
Real Anal. Exchange 31(2): 355-363 (2005/2006).

Abstract

In this paper, we establish a summability factor theorem for summability $|A,\delta|_k$ as defined in (\ref{eq2}) where $A$ is a lower triangular matrix with non-negative entries satisfying certain conditions. Our paper is an extension of a result of Bor and Seyhan (1999) using definition (1) below.

Citation

Download Citation

B. E. Rhoades. Ekrem Savaş. "A summability factor theorem for generalized absolute summability.." Real Anal. Exchange 31 (2) 355 - 363, 2005/2006.

Information

Published: 2005/2006
First available in Project Euclid: 10 July 2007

zbMATH: 1116.40004
MathSciNet: MR2265778

Subjects:
Primary: 40D25, 40F05

Rights: Copyright © 2005 Michigan State University Press

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.31 • No. 2 • 2005/2006
Back to Top